# SDR 98ZZZX1880

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6638R
- Make and model: Hughes OH-6A
- Aircraft serial: 6716198
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Dampener Support
- Part number: 369A30103
- Condition: Cracked
- Location: T/R Drive Shaft
- Part time: 2,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300-HOUR INSPECTION, A CRACK WAS NOTICED ON THE TAIL ROTOR DRIVE SHAFT DAMPENER SUPPORT.  AFTER REMOVING TAIL BOOM, THE CRACK WAS ABOUT .75 INCHES LONG AND WAS FOUND ON TOP RIGHT PART OF BRACKET.
